# SDR 0002943253

- Difficulty date: July 13, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 7,784 hours, 3,411 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 1500 FEET AGL AND FULLY CONFIGURED FOR LANDING, THE FIRST OFFICER DISCONNECTED THE AUTOPILOT AND AIRCRAFT ROLLED 30 - 40 FEET RIGHT.  FIRST OFFICER PUT IN FULL LEFT CONTROL STICK WITH SMALL AMOUNT OF RUDDER AND AIRCRAFT ROLLED BACK 20 - 30 FEET BANK THEN WENT INTO DIRECT LAW.  CAPTAIN TOOK OVER WITH NORMAL CONTROL STICK INPUT REPONSE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SIDE STICK OPERATIONAL CHECKS AND REPLACED BOTH THE NR 1 AND NR 2 ELAC, OPERATIONAL CHECK OK.  PERFORMED FLIGHT TEST WITH NO PROBLEMS NOTED.
